Follow
Share

This AgingCare site already lists enhanced aggression as a known side-effect of Memantine/Namenda. Does anyone here have experience or further feedback about that? Many mental health doctors actually deny that such a side-effect even exists.


Another website lists swelling of feet/ankles, linked to congestive heart failure, as another potential side-effect. Is this well-known, and has anyone had any experience of it?

Find Care & Housing
My DH Aunt has been taking both for years. No known side effects.
Helpful Answer (0)
Reply to 97yroldmom
Report

Go to drugs.com to get more information than you'll ever need.
Helpful Answer (0)
Reply to sjplegacy
Report

Thank you for that.
Helpful Answer (0)
Reply to Asoka1
Report

The only negative reaction my father had was very bad nausea. We had to limit him to 5mg by patch, otherwise he would throw up.
Helpful Answer (1)
Reply to mstrbill
Report

Ask a Question
Subscribe to
Our Newsletter